# SDR IPXA10561089

- Difficulty date: July 11, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1600-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING FOUND DAMAGED FLOORBOARD AT BS 1600 TO BS 1680, BL 0 TO RBL 25.  FABRICATED REPLACEMENT FLOORBOARD IAW EO B757-5320-9692-G.
